Volume 14, pp. 223-235, 2002.

On convergence and divergence of Fourier-Bessel series

Krzysztof Stempak

Abstract

We furnish another proof, based on an idea of Prestini, of a maximal inequality for the partial sum operators of Fourier–Bessel expansions proved by Guadalupe, Pérez, Ruiz and Varona. Divergence results and mean convergence are also discussed.

Full Text (PDF) [122 KB]

Key words

Fourier–Bessel expansions, almost everywhere and norm convergence.

AMS subject classifications

42C10.

< Back